Advances in Differential Equations

Concentration estimates and multiple solutions to elliptic problems at critical growth

Giuseppe Devillanova and Sergio Solimini

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we consider the problem $-\Delta u =|u| ^{2^*-2}u+\lambda u$ in $\Omega$, $u= 0$ on $\partial \Omega$, where $\Omega$ is an open regular bounded subset of $\mathbb R^N$ $(N\geq 3)$, $2^*=\frac{2N}{N-2}$ is the critical Sobolev exponent and $\lambda>0$. Our main result asserts that, if $N\geq 7$, the problem has infinitely many solutions and, from the point of view of the compactness arguments employed here, the restriction on the dimension $N$ cannot be weakened.

Article information

Source
Adv. Differential Equations Volume 7, Number 10 (2002), 1257-1280.

Dates
First available in Project Euclid: 27 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1356651637

Mathematical Reviews number (MathSciNet)
MR1919704

Zentralblatt MATH identifier
1208.35048

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 35B33: Critical exponents 35J20: Variational methods for second-order elliptic equations 35J25: Boundary value problems for second-order elliptic equations

Citation

Devillanova, Giuseppe; Solimini, Sergio. Concentration estimates and multiple solutions to elliptic problems at critical growth. Adv. Differential Equations 7 (2002), no. 10, 1257--1280. https://projecteuclid.org/euclid.ade/1356651637.


Export citation